# SDR MW82004F00000

- Difficulty date: April 7, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N912MA
- Make and model: Bbavia 8KCAB
- Aircraft serial: 9482004
- Engine: Lyc AEIO360*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 71503
- Condition: Chafed
- Location: Engine
- Part time: 5 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A VISUAL INSPECTION OF THE NEW AC, ENGINE MOUNT WAS NOTED HAVING AN EXCESSIVE CHAFFING CAUSED BY A TINNERMAN NUT USED FOR WINTER BAFFLE ON IB SIDE OF OIL COOLER.   SEVERAL OTHER AC HAVE BEEN NOTED WITH TINNERMAN NUTS ON THE OIL COOLERS BUT NO DAMAGE NOTED YET.  INSP OF ENGINE MOUNT SHOULD BE DOEN AS SOON AS POSSIBLE AND IF NO DAMAGE TO THE ENGINE MOUNT IS NOTED, THE TINNERMAN NUT SHOULD BE REMOVED AND BOLT AND NUT SHOULD BE INSTALLED WHEN THE WINTER BAFFLE IS NEEDED.
